# SDR REXA2020012820094

- Difficulty date: January 22, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 28,753 hours, 20,406 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R31707112S
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"AWR IN REF NRC NBR 00195, FWD SIDE PANELS SKIN AT PASSENGER DOOR (L1).ITS OUT OF LIMITS                                                     
""FWD SIDE PANEL SKIN AT PASSENGER DOOR WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 AND SRM 51-42-13-001-001-A01 CORROSION LEVEL 2
